# SDR SWAA2014070729646

- Difficulty date: July 1, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 62,444 hours, 50,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65C2735739
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER PANEL CRACKED AFT OF PANEL 57710L.  REPAIRED PANEL IAW EA.
